# SDR USAA2014081100010

- Difficulty date: August 10, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N548UW
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 10,526 hours, 3,732 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 5WN2
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT INDICATES 2R DOOR ARMED.  FLIGHT ATTENDANT REPORTS DOOR IS DISARMED AT STATION.  REPLACED HANDLE PROXIMITY SWITCH 5WN2 IAW AMM 52-71-13-400-002-A.
